# SDR KCSA11081

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 95,326 hours, 22,622 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

SMOKE ODOR IN COCKPIT DURING CLIMBOUT: WINDOW OVERHEAT LIGHT ILLUMINATED (FE PANEL) FOR NR 1 WINDOW.  TURN OFF NR 1 WINDOW SWITCH AND PULLED CIRCUIT BREAKER.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-00.  OPERATIONS CHECK GOOD.  OHMED OUT RESISTORS ON L1, L2, L3 WINDOWS.  OPERATIONS CHECK GOOD IAW AMM 30-41-00.  PERFORMED DVI OF COCKPIT AND E&E BAY WIRING IAW SPM 20-60-03.  PERFORMED DVI OF ALL BOXES IN COCKPIT AND E&E BAY IAW SPM 20-60-04.  PERFORMED FANS INSPECTION IAW AMM 21-23-00.  OPERATIONS CHECK GOOD.  INSPECTED ALL RELAYS AND CIRCUIT BREAKERS IAW AMM 24-20-00.  INSPECTED ENGINE GENERATORS WIRING IAW AMM 24-11-00.  OPERATIONS CHECK GOOD.
